Ukrainian Mathematical Journal

, Volume 21, Issue 5, pp 580–583 | Cite as

Scattering problem in the presence of a plane interface between two media

  • M. O. Efimchuk
Brief Communications


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. Ya. Povzner, “On the decomposition of arbitrary functions in eigenfunctions of the operator -Δu +cu,” Matem, Sb.,32(74), No. 1 (1953).Google Scholar
  2. 2.
    L. P. Nizhnik, “Scattering problem for a Schroedinger equation,” Ukr. Mat. Zh.,12, No. 2 (1960).Google Scholar
  3. 3.
    V. D. Kupradze, Boundary-Value Problems of Vibration Theory and Integral Equations [in Russian], GITTL, Moscow-Leningrad (1950).Google Scholar
  4. 4.
    L. M. Brekhovskikh, Waves in Laminar Media [in Russian], Izd-vo. AN SSSR, Moscow (1957).Google Scholar
  5. 5.
    A. N. Tikhonov and A. A. Samarskii, Equations of Mathematical Physics [in Russian], Nauka, Moscow (1966).Google Scholar
  6. 6.
    T. Kato, “Properties of the growth of solutions of the reduced wave equation with variable coefficients,” Matematika5, No. 1 (1961).Google Scholar

Copyright information

© Consultants Bureau 1970

Authors and Affiliations

  • M. O. Efimchuk
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the USSRUSSR

Personalised recommendations